• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

I’m coming off medication full stop.

M

Mr S

Well-known member
Joined
Feb 1, 2020
Messages
144
Location
Newcastle upon Tyne
I’ve just came off citalopram. I don’t think antidepressants do anything for my anxiety.
If I’m being honest they make me worse.

I was at the point where I was questioning my sanity. I’m was imagining strange things. At one point I actually thought I had psychosis, because I was experiencing delusions. Until I realised it was only anxiety. I honestly didn’t realise the depth of anxiety.

I think I have suffered from every form. I have suffered a lot in my life. Looking back and sometimes I can’t believe I’ve made it through some situations!
 
TiredTina

TiredTina

Well-known member
Admin
Moderator
Joined
Jul 21, 2010
Messages
38,991
Location
West Sussex, England
  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
14,096
I'm glad you've made the appointment.

Let us know the how it goes, I'd be interested know, i have no intension of stopping my meds.

Best regards.
 
M

Mr S

Well-known member
Joined
Feb 1, 2020
Messages
144
Location
Newcastle upon Tyne
About 2 week ago I began to have an episode, which my first thought was psychosis. I was experiencing a vivid delusion.

I had changed my medication a month before to a stronger dose. I do think it helped my mood.

However that episode that I had, put me off medication.
 
Top